Recovery of the Impulsive Diffusion Operator with Discontinuous Coefficient


Creative Commons License

ÇAKMAK Y. , IŞIK S.

APPLIED MATHEMATICS & INFORMATION SCIENCES, vol.8, no.5, pp.2267-2275, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 8 Issue: 5
  • Publication Date: 2014
  • Doi Number: 10.12785/amis/080521
  • Title of Journal : APPLIED MATHEMATICS & INFORMATION SCIENCES
  • Page Numbers: pp.2267-2275

Abstract

In this work impulsive diffusion operator with discontinuous coefficient is considered. Integral representation is derived and some important properties of eigenvalues are studied. Moreover, it is proven that the coefficients of the given problem are uniquely determined by the Weyl function.